Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 157, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 26, 2012, 6:10 PM CDT for Chester County, McNairy County, Madison County, Tennessee. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 6:10 PM CDT (23:10 UTC)
- Expired
- Apr 26, 2012, 7:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Madison County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 116 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:15 PM CDT | HAIL 1.75 | 5 Se Bemis, TN | |
| Apr 26, 6:24 PM CDT | HAIL 2.75 | 5 Nw Henderson, TN | |
| Apr 26, 6:44 PM CDT | TORNADO 2 | Montezuma, TN | *** 1 INJ *** A NATIONAL WEATHER SERVICE STORM SURVEY TEAM DETERMINED THAT AN EF2 TORNADO OCCURRED NEAR MONTEZUMA IN CHESTER COUNTY TENNESSEE. PEAK WIND SPEEDS WERE ESTIMATED AT 120 MPH. THE PATH LENGTH WAS MEASURED AT APPROXIMATELY 2 MILES AT A MAXIMUM LENGTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1264 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
309 WUUS54 KMEG 262310 SVRMEG TNC023-109-113-270000- /O.NEW.KMEG.SV.W.0157.120426T2310Z-120427T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 610 PM CDT THU APR 26 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHESTER COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 700 PM CDT * AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF HENDERSON...AND MOVING SOUTHEAST AT 20 MPH. PUBLIC REPORTED PING PONG SIZE HAIL IN PINSON. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENDERSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... .DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3535 8837 3518 8860 3551 8890 3563 8874 TIME...MOT...LOC 2310Z 318DEG 16KT 3550 8875 $$ 30/SIRMON
3 follow-up statements
937 WWUS54 KMEG 262323 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 623 PM CDT THU APR 26 2012 TNC023-109-113-270000- /O.CON.KMEG.SV.W.0157.000000T0000Z-120427T0000Z/ CHESTER TN-MCNAIRY TN-MADISON TN- 623 PM CDT THU APR 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN MADISON...NORTHERN MCNAIRY AND CHESTER COUNTIES... AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PINSON...OR NEAR HENDERSON...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF GOLF BALLS HAS BEEN REPORTED WITH THIS STORM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL SPRINGS...ENVILLE...FINGER...HENDERSON...MCNAIRY...FORTY FORKS... DEANBURG...MONTEZUMA...HICKORY CORNERS...MADISON HALL...MALESUS... MAPLE GROVE...FIVE POINTS AND EAST UNION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3535 8837 3518 8860 3551 8890 3563 8874 TIME...MOT...LOC 2322Z 318DEG 16KT 3545 8871 $$ 30/SIRMON
215 WWUS54 KMEG 262338 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 638 PM CDT THU APR 26 2012 TNC023-109-113-270000- /O.CON.KMEG.SV.W.0157.000000T0000Z-120427T0000Z/ CHESTER TN-MCNAIRY TN-MADISON TN- 638 PM CDT THU APR 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL MADISON...NORTHERN MCNAIRY AND CHESTER COUNTIES... AT 638 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONTEZUMA...OR NEAR HENDERSON...MOVING SOUTHEAST AT 20 MPH. HAIL AS LARGE AS BASEBALLS HAVE BEEN REPORTED WITH THIS STORM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL SPRINGS...ENVILLE...FINGER...HENDERSON...MCNAIRY...FORTY FORKS... DEANBURG...MONTEZUMA...HICKORY CORNERS...FIVE POINTS AND PINSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3553 8866 3535 8837 3518 8860 3544 8883 TIME...MOT...LOC 2338Z 317DEG 16KT 3540 8868 $$ 30/SIRMON
323 WWUS54 KMEG 262353 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 653 PM CDT THU APR 26 2012 TNC113-270002- /O.CAN.KMEG.SV.W.0157.000000T0000Z-120427T0000Z/ MADISON TN- 653 PM CDT THU APR 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MADISON COUNTY IS CANCELLED... AT 652 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3548 8863 3535 8837 3519 8861 3542 8881 TIME...MOT...LOC 2352Z 324DEG 14KT 3536 8869 $$ TNC023-109-270000- /O.CON.KMEG.SV.W.0157.000000T0000Z-120427T0000Z/ CHESTER TN-MCNAIRY TN- 653 PM CDT THU APR 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHERN MCNAIRY AND SOUTHERN CHESTER COUNTIES... AT 652 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONTEZUMA...OR 6 MILES SOUTHWEST OF HENDERSON...MOVING SOUTHEAST AT 15 MPH. HAIL AS LARGE AS BASEBALLS HAVE BEEN REPORTED WITH THIS STORM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL SPRINGS...FINGER...HENDERSON...MCNAIRY...FORTY FORKS...MONTEZUMA AND HICKORY CORNERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3548 8863 3535 8837 3519 8861 3542 8881 TIME...MOT...LOC 2352Z 324DEG 14KT 3536 8869 $$ 30/SIRMON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:59 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Apr 26, 2:59 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 259 PM CDT THU APR 26 2012 .DISCUSSION... SKIES ARE PARTLY TO MOSTLY SUNNY ACROSS THE FORECAST AREA THIS AFTERNOON WITH TEMPERATURES FROM THE UPPER 70S TO UPPER 80S. CURRENTLY THERE ARE NO SHOWERS OR THUNDERSTORMS IN THE FORECAST AREA WITH SOME ACTIVITY JUST TO THE NORTHEAST AND TO THE SOUTHWEST. WEAK FRONTAL BOUNDARY HAS SAGGED SOME INTO THE NORTHERN SECTIONS OF THE FORECAST AREA. SOME SCATTERED SHOWERS AND THUNDERSTORMS COULD FORM THIS EVENING ALONG AND SOUTH OF THE FRONT SO WILL KEEP SMALL POPS IN FOR TONIGHT AS THE FRONT CONTINUES TO MOVE SLOWLY SOUTH. THE BOUNDARY WILL BEGIN TO MOVE BACK NORTH ON FRIDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE DURING THE DAY. THE FRONT SHOULD BE FAR ENOUGH NORTH BY FRIDAY EVENING THAT THE THREAT OF THUNDERSTORMS SHOULD END. MEANWHILE...AN UPPER LEVEL RIDGE WILL BEGIN TO DEVELOP OVER THE SOUTHEAST U.S. OVER THE WEEKEND. THIS WILL HELP KEEP UNSEASONABLY WARM AIR OVER THE REGION FOR THE WEEKEND AND MUCH OF NEXT WEEK. WITH THE UNSEASONABLY WARM AND HUMID AIR IN PLACE OVER THE FORECAST AREA. THERE WILL BE A SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP MAINLY DURING THE DAYLIGHT HOURS. MOST OF THE PERIOD FROM SATURDAY TO NEXT THURSDAY WILL BE DRY BUT SOME RAIN WILL BE POSSIBLE DURING THIS PERIOD. SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL AND THERE IS NO WIDESPREAD SEVERE THREAT EXPECTED. ARS && .AVIATION... 18Z TAF CYCLE HAVE DELAYED ONSET OF CONVECTION TO 21Z AT ALL TAF SITES PER LATEST RADAR AND SATELLITE TRENDS. COLD FRONT IS EXPECTED TO STALL ALONG THE I-40 CORRIDOR TONIGHT. AS A RESULT...WINDS WILL BECOME LIGHT AND VARIABLE UNTIL 09Z..AFTER WHICH TIME THEY WILL INCREASE OUT OF THE EAST. ANY THUNDERSTORMS THAT FORM NEAR THE TERMINALS MAY PRODUCE BRIEF GUSTY WINDS. HAVE KEPT VCTS AT KMEM AND KTUP WITH NARROW BAND OF 800 J/KG CAPE EXPECTED ALONG TN/MS BORDER. WINDS WILL SHIFT OUT OF THE SOUTH TOMORROW AFTER 18Z AS FRONT LIFTS NORTHWARD. SAK && .PRELIMINARY POINT TEMPS/POPS... MEM 65 82 65 82 / 30 30 10 20 MKL 58 77 64 82 / 20 40 10 20 JBR 60 76 64 81 / 20 30 10 20 TUP 64 84 63 83 / 30 20 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 26, 4:23 AM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 423 AM CDT THU APR 26 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 423 AM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER SOUTHWEST TENNESSEE AND NORTHEAST MISSISSIPPI. LARGE HAIL AND DAMAGING WINDS ARE THE THREATS. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS THE REMAINDER OF THE MIDSOUTH THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED STORMS ARE EXPECTED EACH DAY THROUGH THE MIDDLE OF NEXT WEEK. A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS AND HAIL. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON IN THE SLIGHT RISK AREA. BORGHOFF
In the hours before
Special weather statement, Apr 26, 4:44 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CDT THU APR 26 2012
TNZ051-052-262215-
CROCKETT TN-MADISON TN-
444 PM CDT THU APR 26 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...
SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTH OF ADAIR AT 445 PM CDT...
MOVING SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROCKETT AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR
JACKSON...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3551 8871 3571 8910 3583 8899 3582 8895
3580 8890 3575 8887 3563 8865
TIME...MOT...LOC 2145Z 299DEG 20KT 3576 8896Local storm report, Apr 26, 5:01 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
501 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL JACKSON 35.63N 88.83W
04/26/2012 E0.88 INCH MADISON TN TRAINED SPOTTER
ON THE NORTH SIDE OF JACKSON.
&&
JDSLocal storm report, Apr 26, 5:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 4 ESE ADAIR 35.70N 88.90W
04/26/2012 E1.00 INCH MADISON TN CO-OP OBSERVER
LASTED ABOUT 7 MINS.
&&
JDSLocal storm report, Apr 26, 5:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL BEMIS 35.58N 88.83W
04/26/2012 E1.00 INCH MADISON TN TRAINED SPOTTER
&&
CDGLocal storm report, Apr 26, 5:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL BEMIS 35.58N 88.83W
04/26/2012 E1.25 INCH MADISON TN TRAINED SPOTTER
&&
CDGLocal storm report, Apr 26, 6:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
604 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 5 NW HENDERSON 35.50N 88.71W
04/26/2012 E1.50 INCH MADISON TN TRAINED SPOTTER
&&
CDGThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:57 PM CDT | Special Weather Statement | MEG | Henry | 48 min |
| Apr 26, 4:34 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henderson, Madison | 41 min |
| Apr 26, 4:44 PM CDT | Special Weather Statement | MEG | Madison | 31 min |
| Apr 26, 4:52 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Madison | 38 min |
| Apr 26, 5:35 PM CDT | Severe Thunderstorm Warning | MEG | Chester, McNairy, Madison | 40 min |
| Apr 26, 6:56 PM CDT | Severe Thunderstorm Warning | MEG | Chester, McNairy | 16 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.